Nonlinearity

Abkürzung der Fachzeitschrift: NONLINEARITY
ISSN: 0951-7715
Verlag: Institute of Physics: Hybrid Open Access



Publikationen

Go to first page Go to previous page 1 von 3 Go to next page Go to last page

Heftnummer: 4, Band: 32, Seitenbereich: 1296--1326
Scattering invariants in Euler's two-center problem (2019)
Martynchuk N, Dullin H, Efstathiou K, et al.

Heftnummer: 11, Band: 31, Seitenbereich: 5329 -
Invariant graphs for chaotically driven maps (2018)
Fadaei S, Keller G, Ghane FH

Heftnummer: 8, Band: 31
Synchronization versus stability of the invariant distribution for a class of globally coupled maps (2018)
Bálint P, Keller G, Mincsovicsne Selley F, et al.


Variational order for forced Lagrangian systems (2018)
Martín de Diego D, Sato Martín de Almagro RT

Heftnummer: 4, Band: 30, Seitenbereich: 1326-1355
Lagrangian relations and linear point billiards (2017)
Féjoz J, Knauf A, Montgomery R

Band: 29, Seitenbereich: 3528-3550
Flow characteristics in a crowded transport model (2016)
Burger M, Pietschmann JF

Heftnummer: 7, Band: 28
A model for the nonautonomous Hopf bifurcation (2015)
Anagnostopoulou V, Jäger T, Keller G

Heftnummer: 3, Band: 26, Seitenbereich: 727--743
Positive topological entropy for multi-bump magnetic fields (2013)
Knauf A, Schulz F, Siburg KF

Band: 21, Seitenbereich: 1719-1743
Continuity properties of transport coefficients in simple maps (2008)
Howard PJ, Keller G, Klages R


Zuletzt aktualisiert 2015-29-05 um 16:46